Translator Disclaimer
1 December 2010 Monopole Floer homology for rational homology 3-spheres
Kim A. Frøyshov
Author Affiliations +
Duke Math. J. 155(3): 519-576 (1 December 2010). DOI: 10.1215/00127094-2010-060

Abstract

We give a new construction of monopole Floer homology for spinc rational homology 3-spheres. As applications, we define two invariants of certain 4-manifolds with b1=1 and b+=0.

Citation

Download Citation

Kim A. Frøyshov. "Monopole Floer homology for rational homology 3-spheres." Duke Math. J. 155 (3) 519 - 576, 1 December 2010. https://doi.org/10.1215/00127094-2010-060

Information

Published: 1 December 2010
First available in Project Euclid: 16 November 2010

zbMATH: 1237.57033
MathSciNet: MR2738582
Digital Object Identifier: 10.1215/00127094-2010-060

Subjects:
Primary: 57R58
Secondary: 57R57

Rights: Copyright © 2010 Duke University Press

JOURNAL ARTICLE
58 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.155 • No. 3 • 1 December 2010
Back to Top